# SDR CALA2023010600041

- Difficulty date: January 4, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 50,592 hours, 18,284 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Dented
- Location: Sta 927 & 951
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE DENTS OUT OF LIMITS AT AFT LOWER FUSELAGE BETWEEN STA 927 AND STA 951 REF AAR N/R 9666597 ACCOMPLISHED REPAIR AT FUSELAGE SKIN FROM STA 927 TO STA 951 S26R TO S27L PER ECRA 5331-02990 AND AS PER ECRA 5331-02990 WORK ACCOMPLISHED BY V913199 5331-02990. ACCOMPLISHED REPAIR AT FUSELAGE SKIN FROM STA927 TO STA 951 S26R TO S27L PER ECRA 5331-02990. SEE LP DETAILS FOR INSP REQUIRMENT INSPECTION C/W ON OR BEFORE THE ACCUMULATION OF 50,000 TOTAL AIRCRAFT FLIGHT CYC, PERFORM AN INSPECTION OF THE EXTERNAL DOUBLER REPAIR TO TEH FUSELAGE SKIN AT STA 907-967, STR 26L-24R ON AIRCRAFT N78506 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA TOMC APPROVED DIP TO PERFORM AN INSPECTION OF THE EXTERNAL TOMC-APPROVAL FROM SC1ELBYC COMMENT DOUBLER REPAIR TO THE FUSELAGE SKIN AT STA 907-967, STR 26L-24R IAW PART 2 OF THE LATEST REVISION OF ECRA 5331-02990 ON OR BEFORE THE ACCUMULATION OF 50,000 TOTAL AC CYCLES. REVIEWED RECORDS UPDATE.....CM QC REVIEWED T/A: 50,000 TAFC.....CM U372988
